Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and weight loss
Sep 3, 2010

Dear Dr Thank you so much for this column.I am HIV+ and recently started arv's(truvada&nevaripine)in July. I am overweight(163lbs) and started with Herbal life shake to help me lose weight. Will that have any effect on my medicine?

Response from Dr. Young

Hello and thanks for your post.

In general, dietary supplements don't have significant interactions with HIV medications. The issue is to know what all of the ingredients in the supplement are-- only with this information can the details to your question be answered. As such, it would be good to communicate your concerns (both about weight and the Herbal Life product) to your healthcare provider.

I hope this helps, BY



Previous
Sweats at night
Next
Help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement